# SDR DALA2022071404887

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 84,179 hours, 15,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ON SVC CHECK FOUND EPL OUT FROM ROW 20-34 LH. CORRECTIVE ACTION: REMOVED/REPLACED BATTERY PACK AND CHARGER PER B767-400 AMM 33-51 . OPS CHECK GOOD. A/C OK FOR CONT SVC. (9286710)
